# SDR 29GA2022030100001

- Difficulty date: February 25, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 39,586 hours, 45,244 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bolt
- Part number: 7232203041
- Condition: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 127 SKB/SJU WHEN SELECED GEAR DOWN WE EXPERIENCED NOISE AND DELAY TO DROP ALL THREE GEARS AND FINALLY WE GOT THREE GREEN LIGHTS DOWN AND LOCKED. CORRECTIVE ACTION: REPLACED FORWARD HINGE BOLT FROM THE RIGHT AND LEFT NLG DOOR MECHANISM ASSEMBLY, OPERATIONAL CHECK SATISFACTORY.
